# SDR VTZA990112

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Prop Heat
- Part number: P110164160116
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7220 - IAD-HPN - DURING CLIM, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT PROP HEAT FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT PROPELLER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
